Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Contractibility of certain semigroups


Authors: D. H. Gottlieb and N. J. Rothman
Journal: Bull. Amer. Math. Soc. 70 (1964), 756-757
DOI: https://doi.org/10.1090/S0002-9904-1964-11228-3
MathSciNet review: 0170329
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 67907
  • 2. D. G. Bourgin, Modern algebraic topology, Macmillan, New York, 1963. MR 160201


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11228-3

American Mathematical Society